# SDR SIMA20190524001

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 31,585 hours, 28,572 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200012074
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO LAND AFTER SMOKE IN THE COCKPIT AND CABIN SUSPECT PACK 1 "TRANSFERRED TO NRWC 850-DFW-02629". C/A-REF: NRWC 850-DFW-02629 - PER ETN-EM-21-062 - COMPLIED WITH EO-EM-2100-068 ON LT ACM - OPS ANC LEAK CHECK GOOD. FOUND LT ACM DAMAGED. REMOVED AND REPLACED LT AIR CYCLE MACHINE IAW AMM 21-51-03. OPS CHECK GOOD.
